# SDR FDEA201104061352

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FR93-94 LT SIDE.  TAILCONE AREA 9 O'CLOCK LOCATION ALF.   EA 6-5330-149398 RAISED TO COVER DAMAGE SITE, AND FOUND TO BE WITHIN LIMITS.
